Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2016, 6:16 PM MDT for Lea County, New Mexico; Gaines County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2016, 6:16 PM MDT (00:16 UTC)
- Expired
- May 31, 2016, 7:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lea County, NM, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 115 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:18 PM MDT | TSTM WND DMG | 2 E Hobbs, NM | SPOTTER REPORTED 50-60 MPH WINDS 2-4 MILES EAST OF HOBBS ON US HIGHWAY 62 BETWEEN 718 AND 725 PM CDT. ALSO A TELEPHONE POLE AND A TRAFFIC SIGN BLOWN DOWN. |
| May 31, 6:20 PM MDT | HAIL 1 | Hobbs, NM | AT THE TX/NM BORDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2362 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WUUS54 KMAF 010016
SVRMAF
NMC025-TXC165-010100-
/O.NEW.KMAF.SV.W.0141.160601T0016Z-160601T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 PM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEA COUNTY IN SOUTHEASTERN NEW MEXICO...
SOUTHWESTERN GAINES COUNTY IN WESTERN TEXAS...
* UNTIL 800 PM CDT/700 PM MDT/
* AT 716 PM CDT/616 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
NADINE...OR NEAR HOBBS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOBBS...NADINE...HUMBLE CITY...LEA COUNTY REGIONAL AIRPORT AND
INDUSTRIAL AIRPARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3253 10300 3253 10321 3280 10322 3280 10307
TIME...MOT...LOC 0016Z 333DEG 21KT 3266 10312
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
913 WWUS54 KMAF 010023 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 723 PM CDT TUE MAY 31 2016 NMC025-TXC165-010100- /O.CON.KMAF.SV.W.0141.000000T0000Z-160601T0100Z/ LEA NM-GAINES TX- 723 PM CDT TUE MAY 31 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT/700 PM MDT/ FOR SOUTHEASTERN LEA AND SOUTHWESTERN GAINES COUNTIES... AT 723 PM CDT/623 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER HOBBS...MOVING SOUTHEAST AT 5 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... HOBBS...NADINE...HUMBLE CITY...LEA COUNTY REGIONAL AIRPORT AND INDUSTRIAL AIRPARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3253 10300 3253 10321 3280 10322 3280 10307 TIME...MOT...LOC 0023Z 302DEG 5KT 3274 10312 HAIL...1.00IN WIND...<50MPH $$ 44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:01 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 31, 4:01 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
501 PM CDT TUE MAY 31 2016
.DISCUSSION...
See 00Z Aviation Discussion below.
&&
.AVIATION...
Active pattern over the next 24 hours as an upper trough
approaches along the U.S./Mexico border. A very unstable AMS
remains in place, but models differ significantly as where the
focus is for convection, likely as a result of multiple residual
boundaries in the area from previous convection. Otherwise, sfc
flow should back over the next 24 hours as a cold front moves
through the region. Models hint at a stratus deck w/the front, but
buffer soundings suggest MVFR cigs only at KCNM/KINK, w/all other
terminals staying VFR.
&&
.PREV DISCUSSION... /issued 220 PM CDT TUE MAY 31 2016/
DISCUSSION...
The forecast remains complicated as an unsettled pattern sticks
around through the end of this week. An upper low to our west will
continue to send disturbances our way as low level moisture
remains high across the area. As was the case yesterday,
convection is expected to form along leftover outflow boundaries
and across the higher terrain later today. Models have struggled
with placement of these storms over the past few days and today
should be no different. The most sunshine so far today has
occurred across the northern Permian Basin and this area appears
to be the most unstable. An outflow boundary across this area is
beginning to light up with convection as convective temperatures
are reached. Elsewhere, the atmosphere has been worked over from
this mornings convection, but still expect some destabilization to
occur with afternoon heating. Strong to severe storms will again
be possible today given moderate shear values near 35 kts and
strong instability. A splitting upper level jet will also lead to
strong diffluence aloft. Moisture remains high across the area and
some locations have received several inches of rain over the past
few days. Given the above, will include severe wording in the
zones and also mention locally heavy rainfall possible tonight.
The upper low moves closer tomorrow so expect much of the same
across the area. Heavy rain and severe storms will again be a
possibility Wednesday afternoon and evening. A few models even
depict a southward moving MCS for northeast portions of the area
tonight into the morning hours. Uncertainty exists in which
locations will see the heaviest rain as convective coverage tomorrow
will likely be driven by what occurs across the region tonight. With
that said, locations from Snyder to Big Spring to Rankin have
received the most rain over the past few days and with more
likely leading to flooding, a Flash Flood Watch will be in effect
through tomorrow.
Temperatures will be held in check over the next few days due to all
the clouds and rain. The upper low moves over the area Thursday with
continued chances for rainfall. Models then show the low slowly
sinking southeast across TX through the weekend. Rain chances will
diminish by the end of the week, but temperatures will be slow to
warm back to normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 64 77 61 75 / 70 60 60 50
Carlsbad 63 79 60 80 / 40 50 60 30
Dryden 68 84 65 81 / 50 50 60 50
Fort Stockton 65 80 62 77 / 40 50 60 40
Guadalupe Pass 61 74 56 73 / 30 50 50 30
Hobbs 59 75 57 74 / 50 60 60 30
Marfa 53 76 51 74 / 40 40 50 40
Midland Intl Airport 65 79 62 77 / 60 60 60 40
Odessa 65 79 63 77 / 50 60 60 40
Wink 63 81 61 79 / 40 50 60 40
&&
.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Wednesday evening for Borden-Glasscock-
Howard-Martin-Midland-Mitchell-Reagan-Scurry-Upton.
&&
44/84/44Hazardous weather outlook, May 31, 12:05 PM MDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 105 PM CDT TUE MAY 31 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-011815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 105 PM CDT TUE MAY 31 2016 /1205 PM MDT TUE MAY 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY AND PERSIST TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING COULD ALSO BECOME PROBLEMATIC THIS AFTERNOON AND TONIGHT, ESPECIALLY IN THE EASTERN PERMIAN BASIN WHICH HAS RECENTLY SEEN ALOT OF RAINFALL AND WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY OVER ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY IN THE BIG BEND AND LOWER TRANS PECOS. ON THURSDAY, THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 7 PM THURSDAY FOR THE EASTERN PERMIAN BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 31, 2:16 PM MDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT TUE MAY 31 2016
TXZ048-053-312100-
MITCHELL TX-SCURRY TX-
316 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCURRY AND NORTH
CENTRAL MITCHELL COUNTIES UNTIL 400 PM CDT...
AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHINA GROVE...OR 10 MILES NORTH OF COLORADO CITY...MOVING NORTHEAST AT
10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHINA GROVE...VALLEY VIEW...DUNN...HERMLEIGH...MIDWAY...INADALE...BUFORD
AND US-180 NEAR THE FISHER-SCURRY COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3245 10087 3257 10096 3274 10077 3274 10066
3253 10066
TIME...MOT...LOC 2015Z 229DEG 8KT 3255 10083
27Local storm report, May 31, 2:51 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 2 NW HERMLEIGH 32.66N 100.78W
05/31/2016 E1.75 INCH SCURRY TX STORM CHASER
&&
CMRSpecial weather statement, May 31, 3:24 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 324 PM MDT TUE MAY 31 2016 NMZ028-312230- EDDY COUNTY PLAINS NM- 324 PM MDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDDY COUNTY UNTIL 430 PM MDT... AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEVEN RIVERS...OR 16 MILES SOUTH OF ARTESIA. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKEWOOD...BRANTLEY LAKE STATE PARK...SEVEN RIVERS AND SEVEN RIVERS AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3257 10466 3275 10454 3263 10421 3240 10434 TIME...MOT...LOC 2123Z 284DEG 4KT 3261 10450 84
Special weather statement, May 31, 5:45 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 645 PM CDT TUE MAY 31 2016 TXZ046-010045- DAWSON TX- 645 PM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWSON COUNTY UNTIL 745 PM CDT... AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAMESA...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAMESA...LOS YBANEZ...FRIENDSHIP...ARVANA...KEY...MIDWAY...SPARENBERG... UNION...TENMILE AND LAMESA MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3265 10214 3284 10202 3279 10172 3254 10182 TIME...MOT...LOC 2344Z 287DEG 8KT 3272 10200 84
Special weather statement, May 31, 6:01 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
601 PM MDT TUE MAY 31 2016
NMZ029-033-010045-
NORTHERN LEA COUNTY NM-CENTRAL LEA COUNTY NM-
601 PM MDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEA COUNTY UNTIL 645
PM MDT...
AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCDONALD...OR 7 MILES SOUTH OF TATUM...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TATUM...MCDONALD...GLADIOLA AND TATUM AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .
&&
LAT...LON 3302 10306 3295 10308 3294 10331 3326 10352
3327 10306
TIME...MOT...LOC 0001Z 155DEG 10KT 3314 10331
44Special weather statement, May 31, 6:05 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 605 PM MDT TUE MAY 31 2016 NMZ033-010045- CENTRAL LEA COUNTY NM- 605 PM MDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA COUNTY UNTIL 645 PM MDT... AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HUMBLE CITY...OR NEAR HOBBS...MOVING NORTH AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOBBS...KNOWLES...HUMBLE CITY AND INDUSTRIAL AIRPARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND . && LAT...LON 3272 10307 3272 10324 3293 10331 3294 10307 TIME...MOT...LOC 0005Z 198DEG 5KT 3276 10319 44
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:01 PM MDT | Special Weather Statement | MAF | Lea | 44 min |
| May 31, 6:05 PM MDT | Special Weather Statement | MAF | Lea | 40 min |
| May 31, 6:21 PM MDT | Severe Thunderstorm Warning | MAF | Dawson, Martin | 38 min |
| May 31, 6:45 PM MDT | Special Weather Statement | MAF | Reeves | 45 min |
| May 31, 6:46 PM MDT | Special Weather Statement | MAF | Gaines | 44 min |
| May 31, 6:55 PM MDT | Severe Thunderstorm Warning | MAF | Gaines | 27 min |
| May 31, 6:59 PM MDT | Special Weather Statement | MAF | Howard | 46 min |
| May 31, 7:24 PM MDT | Severe Thunderstorm Warning | MAF | Andrews | 51 min |
| May 31, 7:32 PM MDT | Special Weather Statement | MAF | Reeves | 43 min |
| May 31, 7:47 PM MDT | Special Weather Statement | MAF | Reeves | 43 min |
| May 31, 8:15 PM MDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 45 min |
| May 31, 8:19 PM MDT | Special Weather Statement | MAF | Ward | 41 min |
| May 31, 8:52 PM MDT | Severe Thunderstorm Warning | MAF | Ector | 38 min |
| May 31, 8:56 PM MDT | Special Weather Statement | MAF | Ward | 49 min |
| May 31, 9:29 PM MDT | Severe Thunderstorm Warning | MAF | Ector | 46 min |
| May 31, 9:31 PM MDT | Areal Flood Advisory | MAF | Andrews, Ector | 3 hr |
| May 31, 10:06 PM MDT | Special Weather Statement | MAF | Midland | 39 min |
| May 31, 10:29 PM MDT | Areal Flood Advisory | MAF | Andrews, Martin, Midland | 3 hr |
| May 31, 10:59 PM MDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Jun 1, 12:17 AM MDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jun 1, 12:46 PM MDT | Special Weather Statement | MAF | Jeff Davis | 59 min |
| Jun 1, 12:52 PM MDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| Jun 1, 12:54 PM MDT | Areal Flood Advisory | MAF | Culberson | 2 hr |
| Jun 1, 1:21 PM MDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 54 min |
| Jun 1, 1:23 PM MDT | Special Weather Statement | MAF | Culberson | 52 min |
| Jun 1, 1:37 PM MDT | Special Weather Statement | MAF | Mitchell | 38 min |
| Jun 1, 2:14 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 31 min |
| Jun 1, 2:40 PM MDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 1, 2:46 PM MDT | Special Weather Statement | MAF | Scurry | 59 min |
| Jun 1, 2:55 PM MDT | Special Weather Statement | MAF | Brewster | 65 min |
| Jun 1, 2:59 PM MDT | Special Weather Statement | MAF | Jeff Davis | 46 min |
| Jun 1, 3:55 PM MDT | Severe Thunderstorm Warning | MAF | Brewster | 50 min |
| Jun 1, 4:03 PM MDT | Special Weather Statement | MAF | Winkler | 27 min |
| Jun 1, 4:03 PM MDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 57 min |
| Jun 1, 4:24 PM MDT | Severe Thunderstorm Warning | MAF | Reeves | 53 min |
| Jun 1, 4:43 PM MDT | Special Weather Statement | MAF | Brewster | 47 min |
| Jun 1, 4:59 PM MDT | Severe Thunderstorm Warning | MAF | Terrell | 46 min |
| Jun 1, 5:14 PM MDT | Special Weather Statement | MAF | Jeff Davis | 61 min |
| Jun 1, 5:27 PM MDT | Special Weather Statement | MAF | Reeves | 63 min |
| Jun 1, 5:33 PM MDT | Special Weather Statement | MAF | 42 min | |
| Jun 1, 5:45 PM MDT | Severe Thunderstorm Warning | MAF | Terrell | 45 min |
| Jun 1, 5:49 PM MDT | Special Weather Statement | MAF | Jeff Davis | 56 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.